Paracompactness and dense subsets.



Downloads per month over past year

Lupianez, Francisco Gallego (2004) Paracompactness and dense subsets. International Mathematical Journal , 5 (6). pp. 561-565. ISSN 1311-6797

Official URL:


We continue the study of some covering properties related with paracompactness: A-paracompactness in a subset, paracompactness in a subset, A-paracompactness with respect to a subset, and paracompactness with respect to a subset, and we obtain some characterizations of compactness.

Item Type:Article
Subjects:Sciences > Mathematics > Topology
ID Code:16249
Deposited On:10 Sep 2012 09:44
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page